... her depression has gotten worst in a few days ?
Janet she just might be tired. Not uncommon to double the dosage next Dr visit. If by next week she is not better she needs to call her doctor and let him know how she's feeling... I was switching to zoloft from Paxil and I took for two wks. I had c to stop cuz i had stomach pain. That's was on a low dose. My brother is on 100mg zoloft and is doing fine. You
Have to give it time. Take it everyday. Again if you have any concerns tall to the doctor.
Janet149; My dear friend did a very good telling you the basics, Just want you to know I like the way this doctor is prescribing the medications and can be trusted and if you ever have a dough you can always check with us. We are not doctors. We are just a bunch of caring people nothing to gain but to help our fellow sufferers. But like with Zoloft 50mg is a good starting dose this gives your Mom time to adjust to the side effects that we have with these types of medications then if she is handling it well, Be it something she might say to the doctor or he or she decides Mom needs more and 100mg is pretty standard for people to do well on the Zoloft and the doctor waited long enough for her to work through the side effects that we can get with this MEDICATION Just look for some things lack of interest in things she enjoys or sleeping too much.
are really the main things that stick out and what is nice about these medications are the SSRI AND SNRI CLASS OF MEDICATIONS is the same chemical that our brain makes on its own when it does not produce enough that is when a supplement is needed. You Mom is a very lucky lady to have a daughter to care enough to ask. But it is not uncommon for our elders to have to take these they have seen so many changes and lost so much in the long run. we want to keep them feeling that they have a purpose. And good about themselves. you have a great day and enjoy your Mom please feel free to come as whatever you want. this is what many of us enjoy helping others And as I was told years ago there are no stupid questions. and I still believe that. But as you can or well see there are many great people here that are more than happy to help anyone and nobody judges anyone. Chuck1957
I must apologize for trouble with my eyes after Chemo/ so I switch from caps and screw up my spelling so hope you can understand me. Chuck
You have some really great response here. I am curious if the change in dose was from 50mg to 100mg, or did you mom have a trial at 75mg. Typically, Zoloft increases in 25mg increments to avoid the onset of side-effects. One side-effect in particular is emotional flattening or apathy. So, I wondered if the increase was too much too soon or if you mom is exhibiting the unfortunate side-effect of emotional flattening. Apathy in depressed people can present like a reemergence or deepening depression. Talk to you mom, and then her physician. The treatment approaches are different depending on the two. You sound like a great support for your mom. She's lucky to have a caring daughter. Best of luck to both of you on this journey. There are many people in this forum who have tremendous insight and offer valuable information. Take care and let us know how you and your mom are doing.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2014 • 2 answers
Cymbalta - Is anyone taking 120g a day- I have just been increased to this dose after a yr or so on?
Posted 12 Aug 2014 • 1 answer
Insomnia... my Zoloft got increased to 100 mg and now my insomnia is worse... when add should I take
Posted 21 Sep 2014 • 1 answer
Just got meds increased from 100mg to 150mg of Zoloft anyone else taking the same dose of this meds?
Posted 14 Dec 2014 • 1 answer
Posted 26 Jan 2018 • 0 answers